# SDR FDEA201101060042

- Difficulty date: January 6, 2011
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N443FE
- Make and model: Airbus A310-203
- Aircraft serial: 283
- Aircraft time: 42,386 hours, 21,622 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A5398524020000
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE TAIL SECTION EXTERNAL SKIN HAS DINGS ON SURFACE AT 4 INCHES AFT OF FR   87, BETWEEN RIB 2LT AND RIB 3LT ABOUT 4 SQ INCHES.  BLENDED FUSELAGE TAIL SECTION SKIN SURFACE DENTS IAW SRM 51-73-10 PG 209 PARA F DEEPEST BEFORE 0.197 AFTER 0.191, LOSS 0.006.  ALL WITHIN LIMITS IAW SRM 53-19-12 FIG 102 PARA 5.  REPROTECTED AREAS IAW SRM  51-21-10 PG 2 PARA 2 AND 51-75-10 PG 204 PARA 4 AND PG 225 PARA 10
